Steroids

I feel like crap this week. I am slowly tapering off my prednisone dosage.  The whole experience with it has been bad. They make me feel much better, but I had a BIG weight gain. I went from a 14 up to a 20, which I have never been in my life.  My hair quit falling out and I quit having rashes. I didn’t have as much joint pain. Those are all good. I also had more energy and did not feel as weak. Now that I am coming off of them, I feel much worse.

I think I will just ask the doctor to keep me on a low dose.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s